Advertisement

Israel Journal of Mathematics

, Volume 9, Issue 3, pp 389–395 | Cite as

Une Generalisation des Ensembles de Dyck

  • Y. Cochet
  • M. Nivat
Article

Abstract

A certain class of Thue congruence relations are studied, which abstract some of combinatorial properties of the special congruence relation defining Dyck sets. It is proved that the congruence classes of these “Dyck congruences” as well as their complements are, unambiguous context-free languages.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. 1.
    P. Jullien,Contribution à l’étude des types d’ordres dispersés, Thèse, Faculté des Sciences de Marseille, 1969.Google Scholar
  2. 2.
    M. Nivat,Transduction des langages de Chomsky, Ann. Inst. Fourier18 (1968), 339–456.zbMATHMathSciNetGoogle Scholar
  3. 3.
    S. Ginsburg and S. Greibach,Deterministic context-free languages, Information and Control9 (1966), 620–648.zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    M. Nivat,On some families of languages related to the Dyck set. 2nd Annual ACM Symposium on Theory of Computing, 1970.Google Scholar

Copyright information

© Hebrew University 1971

Authors and Affiliations

  • Y. Cochet
    • 1
  • M. Nivat
    • 1
  1. 1.Institut Henri PoincairéParis

Personalised recommendations